# SDR HEEA077570

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 1,173 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500131
- Part serial: A5148
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT IS LEAKING.
